Publications

Minimum number of edges that occur in odd cycles
Andrzej Grzesik, Ping Hu, Jan Volec
Journal of Combinatorial Theory, Series B, Volume 137, July 2019, 65-103

Komlós’s tiling theorem via graphon covers
Jan Hladký, Ping Hu, Diana Piguet
Journal of Graph Theory, Volume 90, Issue 1, January 2019, 24-45

Tilings in graphons
Jan Hladký, Ping Hu, Diana Piguet
Submitted

Rainbow triangles in three-colored graphs
József Balogh, Ping Hu, Bernard Lidický, Florian Pfender, Jan Volec, Michael Young
Journal of Combinatorial Theory, Series B, Volume 126, September 2017, 83-113

Maximum density of induced 5-cycle is achieved by an iterated blow-up of 5-cycle József Balogh, Ping Hu, Bernard Lidický, Florian Pfender
European Journal of Combinatorics, Volume 52, Part A, February 2016, 47-58

Phase transitions in the Ramsey-Turán theory
József Balogh, Ping Hu, Miklós Simonovits
Journal of Combinatorial Theory, Series B, Volume 114, September 2015, 148-169

Minimum number of monotone subsequences of length 4 in permutations
József Balogh, Ping Hu, Bernard Lidický, Oleg Pikhurko, Balázs Udvari, Jan Volec
Combinatorics, Probability and Computing, Volume 24, Issue 4, July 2015, 658-679

Mantel’s Theorem for Random Hypergraphs
József Balogh, Jane Butterfield, Ping Hu, John Lenz
Random Structures & Algorithms, Volume 48, Issue 4, July 2016, 641-654

Upper bounds on the size of 4- and 6-cycle-free subgraphs of the hypercube
József Balogh, Ping Hu, Bernard Lidický, Hong Liu
European Journal of Combinatorics, Volume 35, January 2014, 75-85

On the Chromatic Thresholds of Hypergraphs
József Balogh, Jane Butterfield, Ping Hu, John Lenz, Dhruv Mubayi
Combinatorics, Probability and Computing, Volume 25, Issue 2, March 2016, 172-212